MAUDE Adverse Event Report: ARTHREX, INC. Ø3.2MM PIN GUIDE, LOCKING; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. Ø3.2MM PIN GUIDE, LOCKING; INTRAMED FIXATN ROD AND ACCESS
Model Number Ø3.2MM PIN GUIDE, LOCKING
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 11/06/2025, it was reported by a sales representative via (b)(4) that an 0312-200 locking pin guide black connection broke and would not click into the outer sheath due to wear and tear.This was discovered during the case.The sleeve was pushed down on the outer sleeve to get accurate measurements, and the case was completed with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Visual inspection of the ø3.2mm pin guide, locking, noted that the black clip was broken off.Functional testing was not performed due to the damaged to the device.The most likely cause of the reported failure can be attributed to wear and tear due to repeated use of the device in the field.

Brand Name
Ø3.2MM PIN GUIDE, LOCKING
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23656880
Report Number1220246-2025-05210
Device Sequence Number4770006
Product Code HSB
UDI-Device Identifier00848665010664
UDI-Public(01)00848665010664(11)221213(10)220985
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K021008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ3.2MM PIN GUIDE, LOCKING
Device Catalogue Number0312-200
Device Lot Number220985
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown